default search action
"Solution Sets of Interval-Valued Min-S-Norm Fuzzy Relational Equations."
Shunmin Wang, Shu-Cherng Fang, Henry L. W. Nuttle (2005)
- Shunmin Wang, Shu-Cherng Fang, Henry L. W. Nuttle:
Solution Sets of Interval-Valued Min-S-Norm Fuzzy Relational Equations. Fuzzy Optim. Decis. Mak. 4(4): 331-349 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.